Alert archive / Texas / High Wind Warnings in 2006

High Wind Warning 2, NWS Amarillo, TX

April 6, 200610 counties in Texas

NWS Amarillo, TX issued this high wind warning at Apr 6, 2006, 4:07 AM CDT for 10 counties in Texas. It took effect at Apr 6, 2006, 7:00 AM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2006, 4:07 AM CDT (09:07 UTC)
In effect from
Apr 6, 2006, 7:00 AM CDT
Expired
Apr 6, 2006, 9:07 PM CDT
In force
14 hr
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 30 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.1 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2006-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2006-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
3196 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KAMA 060907
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
407 AM CDT THU APR 6 2006

...VERY WINDY CONDITIONS TO RETURN TO THE TEXAS AND OKLAHOMA
PANHANDLES TODAY...

.A STRONG SURFACE LOW PRESSURE CENTER WILL DEEPEN RAPIDLY ACROSS
THE CENTRAL PLAINS IN RESPONSE TO THE APPROACH OF A STRONG UPPER
LEVEL SYSTEM. AS THE PRESSURE GRADIENT TIGHTENS...WIND SPEEDS
WILL INCREASE FROM THE WEST WITH SUSTAINED SPEEDS OF 35 TO 40
MPH...WITH GUSTS OVER 50 MPH.

TXZ011>020-061715-
/O.UPG.KAMA.WI.Y.0003.060406T1200Z-060407T0200Z/
/O.NEW.KAMA.HW.W.0002.060406T1200Z-060407T0200Z/
OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-
DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
407 AM CDT THU APR 6 2006

...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM CDT
THIS EVENING FOR THE SOUTHERN TEXAS PANHANDLE. THIS WARNING IS AN
UPGRADE FROM THE PREVIOUSLY ISSUED WIND ADVISORY.

A STRONG STORM SYSTEM WILL MOVE ACROSS THE CENTRAL HIGH PLAINS TODAY.
A LOW PRESSURE CENTER WILL DEEPEN RAPIDLY IN RESPONSE...HELPING TO
INCREASE THE PRESSURE GRADIENT AT THE SURFACE. THIS TIGHT SURFACE
GRADIENT WILL CAUSE SUSTAINED WINDS OF 40 MILES AN HOUR OR GREATER
WITH GUSTS TO AROUND 60 MILES AN HOUR ACROSS THE SOUTHERN TEXAS PANHANDLE.

PERSONS IN THE EASTERN TEXAS PANHANDLE EAST OF AREAS BURNED BY THE
RECENT WILDFIRES SHOULD ALSO BE PREPARED FOR LOW VISIBILITIES AS THE
WIND PICKS UP DUST AND ASH FROM THE BURN SCARS. VISIBILITIES COULD
DROP BELOW ONE MILE AT TIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58
MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

STRONG GUSTY WINDS WILL MAKE TRAVEL DIFFICULT. MOTORISTS SHOULD USE
EXTREME CAUTION. PEOPLE DRIVING HIGH PROFILE VEHICLES MAY WANT TO
POSTPONE THEIR TRIP ACROSS THE SOUTHERN TEXAS PANHANDLE THROUGH EARLY
THIS EVENING.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

OKZ001>003-TXZ001>010-061715-
/O.CON.KAMA.WI.Y.0003.060406T1200Z-060407T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN
407 AM CDT THU APR 6 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM
CDT THIS EVENING...

A STRONG STORM SYSTEM WILL MOVE ACROSS THE CENTRAL HIGH PLAINS
TODAY. A LOW PRESSURE CENTER WILL DEEPEN RAPIDLY IN
RESPONSE...HELPING TO INCREASE THE PRESSURE GRADIENT AT THE SURFACE.
THIS TIGHT SURFACE GRADIENT WILL CAUSE SUSTAINED WINDS OF 35 MILES AN
HOUR OR GREATER WITH GUSTS UP TO 55 MILES AN HOUR ACROSS THE OKLAHOMA
PANHANDLE AND NORTHERN TEXAS PANHANDLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

PERSONS IN THE EASTERN TEXAS PANHANDLE EAST OF AREAS BURNED BY
THE RECENT WILDFIRES SHOULD ALSO BE PREPARED FOR LOW VISIBILITIES
AS THE WIND PICKS UP DUST AND ASH FROM THE BURN SCARS.
VISIBILITIES COULD DROP BELOW ONE MILE AT TIMES.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

GOEHRING
3 follow-up statements
000 
WWUS74 KAMA 061206
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
706 AM CDT THU APR 6 2006

...VERY WINDY CONDITIONS TO RETURN TO THE TEXAS AND OKLAHOMA
PANHANDLES TODAY...

.A STRONG SURFACE LOW PRESSURE CENTER WILL DEEPEN RAPIDLY ACROSS
THE CENTRAL PLAINS IN RESPONSE TO THE APPROACH OF A STRONG UPPER
LEVEL SYSTEM. AS THE PRESSURE GRADIENT TIGHTENS...WIND SPEEDS
WILL INCREASE FROM THE WEST WITH SUSTAINED SPEEDS OF 35 TO
40 MPH...WITH GUSTS OVER 50 MPH.

TXZ011>020-062015-
/O.CON.KAMA.HW.W.0002.000000T0000Z-060407T0200Z/
OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-
DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
706 AM CDT THU APR 6 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A STRONG STORM SYSTEM WILL MOVE ACROSS THE CENTRAL HIGH PLAINS
TODAY. A LOW PRESSURE CENTER WILL DEEPEN RAPIDLY IN RESPONSE...
HELPING TO INCREASE THE PRESSURE GRADIENT AT THE SURFACE. THIS TIGHT
SURFACE GRADIENT WILL CAUSE SUSTAINED WINDS OF 40 MILES AN HOUR OR
GREATER WITH GUSTS TO AROUND 60 MILES AN HOUR ACROSS THE SOUTHERN
TEXAS PANHANDLE.

PERSONS IN THE EASTERN TEXAS PANHANDLE EAST OF AREAS BURNED BY
THE RECENT WILDFIRES SHOULD ALSO BE PREPARED FOR LOW VISIBILITIES
AS THE WIND PICKS UP DUST AND ASH FROM THE BURN SCARS.
VISIBILITIES COULD DROP BELOW ONE MILE AT TIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

STRONG GUSTY WINDS WILL MAKE TRAVEL DIFFICULT. MOTORISTS SHOULD
USE EXTREME CAUTION. PEOPLE DRIVING HIGH PROFILE VEHICLES MAY
WANT TO POSTPONE THEIR TRIP ACROSS THE SOUTHERN TEXAS PANHANDLE
THROUGH EARLY THIS EVENING.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

OKZ001>003-TXZ001>010-062015-
/O.CON.KAMA.WI.Y.0003.000000T0000Z-060407T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN
706 AM CDT THU APR 6 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A STRONG STORM SYSTEM WILL MOVE ACROSS THE CENTRAL HIGH PLAINS
TODAY. A LOW PRESSURE CENTER WILL DEEPEN RAPIDLY IN
RESPONSE...HELPING TO INCREASE THE PRESSURE GRADIENT AT THE SURFACE.
THIS TIGHT SURFACE GRADIENT WILL CAUSE SUSTAINED WINDS OF 35 MILES AN
HOUR OR GREATER WITH GUSTS UP TO 55 MILES AN HOUR ACROSS THE OKLAHOMA
PANHANDLE AND NORTHERN TEXAS PANHANDLE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.

PERSONS IN THE EASTERN TEXAS PANHANDLE EAST OF AREAS BURNED BY
THE RECENT WILDFIRES SHOULD ALSO BE PREPARED FOR LOW VISIBILITIES
AS THE WIND PICKS UP DUST AND ASH FROM THE BURN SCARS.
VISIBILITIES COULD DROP BELOW ONE MILE AT TIMES.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

GOEHRING
000 
WWUS74 KAMA 062010
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
310 PM CDT THU APR 6 2006

...VERY WINDY CONDITIONS WILL CONTINUE ACROSS THE TEXAS AND OKLAHOMA
PANHANDLES...

.A STRONG SURFACE LOW PRESSURE CENTER WILL CONTINUE TO DEEPEN RAPIDLY
ACROSS THE CENTRAL PLAINS IN RESPONSE TO A STRONG UPPER LEVEL LOW
PRESSURE SYSTEM. AS THE PRESSURE GRADIENT TIGHTENS...WIND SPEEDS WILL
INCREASE FROM THE WEST WITH SUSTAINED SPEEDS OF 35 TO 45 MPH...WITH
GUSTS OVER 50 MPH.

TXZ011>020-070200-
/O.CON.KAMA.HW.W.0002.000000T0000Z-060407T0200Z/
OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-
DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
310 PM CDT THU APR 6 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

PERSONS IN THE EASTERN TEXAS PANHANDLE EAST OF AREAS BURNED BY THE
RECENT WILDFIRES SHOULD ALSO BE PREPARED FOR LOW VISIBILITIES AS THE
WIND PICKS UP DUST AND ASH FROM THE BURN SCARS. VISIBILITIES COULD
DROP BELOW ONE MILE AT TIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

STRONG GUSTY WINDS WILL MAKE TRAVEL DIFFICULT. MOTORISTS SHOULD
USE EXTREME CAUTION. PEOPLE DRIVING HIGH PROFILE VEHICLES MAY
WANT TO POSTPONE THEIR TRIP ACROSS THE SOUTHERN TEXAS PANHANDLE
THROUGH EARLY THIS EVENING.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

OKZ001>003-TXZ001>010-070200-
/O.CON.KAMA.WI.Y.0003.000000T0000Z-060407T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN
310 PM CDT THU APR 6 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 35 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY
FOR HIGH PROFILE VEHICLES.

PERSONS IN THE EASTERN TEXAS PANHANDLE EAST OF AREAS BURNED BY
THE RECENT WILDFIRES SHOULD ALSO BE PREPARED FOR LOW VISIBILITIES
AS THE WIND PICKS UP DUST AND ASH FROM THE BURN SCARS.
VISIBILITIES COULD DROP BELOW ONE MILE AT TIMES.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$

JRC
000 
WWUS74 KAMA 070207
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
907 PM CDT THU APR 6 2006

...WIND CONCERNS DIMINISHING INTO THE EVENING...

.DAYTIME MIXING WILL SUBSIDE WITH THE LOSS OF HEATING. WHILE PRESSURE
GRADIENT WILL REMAIN SOMEWHAT TIGHT...WINDS ARE ONLY EXPECTED IN THE
10 TO 20 KT RANGE OVERNIGHT UNTIL FRONTAL BOUNDARY MOVES THROUGH
EARLY TO MID MORNING.

TXZ011>020-070315-
/O.CAN.KAMA.HW.W.0002.000000T0000Z-060407T0200Z/
OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-
DONLEY-COLLINGSWORTH-
INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON...
CLAUDE...CLARENDON...WELLINGTON
907 PM CDT THU APR 6 2006

...HIGH WIND WARNING IS CANCELLED...

WINDS ARE EXPECTED TO DIMINISH THROUGH THE EVENING AS STRONG DAYTIME
MIXING WANES. SINCE WINDS OF 40 MPH ARE NO LONGER EXPECTED TO PRESENT
SIGNIFICANT HAZARDS...THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED
THE HIGH WIND WARNING.

$$

OKZ001>003-TXZ001>010-070315-
/O.CAN.KAMA.WI.Y.0003.000000T0000Z-060407T0200Z/
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-
INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER...
FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON...
BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS...
BORGER...MIAMI...CANADIAN
907 PM CDT THU APR 6 2006

...WIND ADVISORY IS CANCELLED...

WINDS ARE EXPECTED TO DIMINISH THROUGH THE EVENING AS STRONG DAYTIME
MIXING WANES. SINCE WINDS OF 35 MPH ARE NO LONGER EXPECTED TO PRESENT
SIGNIFICANT HAZARDS...THE NATIONAL WEATHER SERVICE IN AMARILLO HAS
CANCELLED THE WIND ADVISORY.

$$

KRAMAR

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Apr 5, 11:26 PM CDT, 4 hours 41 minutes earlier.

Area forecast discussion, Apr 5, 11:26 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1126 PM CDT WED APR 5 2006

.UPDATE...
ZONE UPDATE WILL BE ISSUED SHORTLY TO CLEAN UP EVENING WORDING. HAVE
TIDIED UP DEWPOINT AND WIND GRIDS TO BE IN BETTER AGREEMENT WITH
CURRENT OBS. BIGGEST ADJUSTMENT WAS TO INSERT BLOWING DUST FOR
TOMORROW PERIOD ALL ZONES AS WINDS WILL LIKELY CHURN UP DUST/DIRT/ASH
ACROSS THE AREA.

&&

.PREV DISCUSSION... (ISSUED 928 PM CDT WED APR 5 2006)

UPDATE...
HAVE UPDATED FIRE WX PRODUCTS TO REFLECT EXPIRATION OF RED FLAG
WARNING FOR TONIGHT. FIRE WX CONCERNS WILL RESURFACE TOMORROW AS
PAINTED IN GOING FORECAST.

WILL HAVE TO CLEAN UP ZONE FORECAST THIS EVENING FOR TEMPORAL WORDING
BUT OTHERWISE FORECAST LOOKS IN GOOD SHAPE FOR TONIGHT.

WIND CONCERNS TOMORROW ARE INCREASINGLY DAUNTING. WHILE JET MIXING
ISSUES IDENTIFIED BY PREVIOUS SHIFT ARE CERTAINLY VALID...THE
RAPIDLY DEEPENING SFC LOW ASSOCIATED WITH THE VERY STRONG UPPER
SYSTEM WILL RESULT IN AN INCREASINGLY STRONGER SFC PRESSURE GRADIENT
ACROSS THE PANHANDLES...AND SUSPECT THAT THIS EFFECT MAY HAVE BEEN
DOWNPLAYED A BIT TOO MUCH IN PREVIOUS PACKAGE. COULD SEE A
SUBSTANTIAL HIGH WIND EVENT...ESPECIALLY ACROSS THE SOUTHERN
ZONES...AKIN TO THE NEW YEARS DAY WIND EVENT REPLETE WITH BLOWING
DUST...DIRT...AND ASH. WILL PASS THESE CONCERNS ALONG TO THE MIDNIGHT
SHIFT WITH A STRONG RECOMMENDATION FOR UPGRADING THE WIND ADVISORY
FOR PARTS OF THE FORECAST AREA.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 7 AM THURSDAY TO 9 PM THURSDAY FOR THE
     FOLLOWING ZONES: BEAVER...CIMARRON...AND TEXAS.

     RED FLAG WARNING FROM 11 AM THURSDAY TO 10 PM THURSDAY FOR THE
     FOLLOWING ZONES: BEAVER...CIMARRON...AND TEXAS.

TX...RED FLAG WARNING FROM 11 AM THURSDAY TO 10 PM THURSDAY FOR THE
     FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
     DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
     HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
     OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...AND
     WHEELER.

     WIND ADVISORY FROM 7 AM THURSDAY TO 9 PM THURSDAY FOR THE
     FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
     DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
     HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
     OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...AND
     WHEELER.

&&

KRAMAR
Hazardous weather outlook, Apr 5, 9:36 PM CDT, 6 hours 31 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
936 PM CDT WED APR 5 2006

OKZ001>003-TXZ001>020-061100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
936 PM CDT WED APR 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

BREEZY SOUTHWEST WINDS IN THE 15 TO 25 MPH RANGE WILL CONTINUE THE
REST OF TONIGHT. AS A RESULT...CAUTION IS ADVISED ON AREA LAKES FOR
TONIGHT.

.DAYS TWO THROUGH SEVEN...

EXTREMELY HIGH FIRE DANGER IS EXPECTED ON THURSDAY ACROSS ALL OF THE
TEXAS AND OKLAHOMA PANHANDLES. VERY STRONG WEST WINDS OF 25 TO 35
MPH WITH GUSTS TO AROUND 50 MPH WILL AFFECT THE PANHANDLES WITH
RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT. A RED FLAG WARNING
WILL BE IN EFFECT FROM 11 AM THURSDAY UNTIL 10 PM THURSDAY
EVENING. A WIND ADVISORY WILL BE IN EFFECT ON THURSDAY FROM 7 AM
UNTIL 9 PM. HIGH FIRE DANGER IS EXPECTED AGAIN ON SUNDAY...MONDAY...
AND TUESDAY...MAINLY ACROSS THE WESTERN PORTIONS OF THE PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

FIREFIGHTERS AND EMERGENCY RESPONDERS ACROSS ALL OF THE OKLAHOMA
AND TEXAS PANHANDLES SHOULD PREPARE FOR THE POSSIBILITY OF
DANGEROUS WILDFIRE SPREAD ON THURSDAY. PREPARATIONS SHOULD ALSO BE
MADE FOR INCREASED FIRE DANGER AGAIN ON SUNDAY...MONDAY...AND
TUESDAY.

ANDRADE

Nearby

High Wind Warnings in Texas, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.